You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1972/20/1
The distribution of polynomials over finite fields, II
Download
PDF
- The distribution of polynomials over finite fields, II
Article
Original scientific text
Title
The distribution of polynomials over finite fields, II
Authors
Stephen Cohen
1
Affiliations
University of Glasgow, Glasgow, UK
Acta Arithmetica
1972/20/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
53-62
Main language of publication
English
Received
1970-09-05
Published
1972
Exact and natural sciences
mathematics